im pregnant and on progesteerone 100mg

hi ,this is my first pregnancy..im 7weeks preg now.. my doctor told a week back that my progesterone levels are slightly low.dont know how low but im on progesterone 100mg from past 1 week. i started spotting from the next day ...doctor said it is one of the side effects coz im on progesterone 100mg. but daily when ever i go to restroom im scared too see spotting. im just praying to god. but is there any other way where this spotting stops and i have a baby. im really scared.
Answers:

Your doctor is right that bleeding can sometimes occure when taking progestrone. I am taking progestrone because I went through FET to get pregnant and you need the progestrone since you don't produce any naturally. Your progestrone level should be above 12. If you do a search on levels in pregnancy you will find plenty of sights that have real similiar info. Best wishes and don't worry every thing will work out for the best. As long as you are not passing clots and cramping you will probably be just fine. Keep us posted.


I was on progesterone suppositories during the first trimester because my levels were going down. The suppositories would leave a byproduct behind, and I often found small traces of blood in it. It was very minimal tho. I told the dr about it and he wasn't worried at all. I'm over 24wks pg so it has all worked out. best of luck to you.

See more answers here